# SDR DALA2017011700455

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 79,905 hours, 33,061 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 9 SLAT O/B TRACK COVE PANEL AT I/B SIDE OF TRACK IS CRACKED AT FASTENER. REMOVED AND REPLACED NR 9 SLAT O/B TRACK COVE PNL IAW SRM 51-40-02 AND DWG 114N4003 REV E.
